# SDR AALA202506094332

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N460AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11005
- Aircraft time: 10,689 hours, 3,003 cycles
- Engine: Cfmint LEAP1A23
- Engine time: 10,691 hours, 3,004 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: LEAP1A33G09
- Part serial: 59B063
- Condition: Vibration
- Location: Nr 2
- Part time: 10,691 hours, 3,004 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO PHL DUE TO THE FLIGHT CREW REPORTING  ENGINE #2 HIGH VIBRATION ECAM MESSAGES MULTIPLE TIMES DURING DESCENT THAT NOT ASSOCIATED WITH ICING.  THE FLIGHT CREW REPORTED THAT THE INDICATIONS BOUNCED BETWEEN 10.0 AND 0.0. THE AIRCRAFT LANDED SAFELY AT PHL AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENNACE ACCOMPLISHED ENGINE 2 VIBRATION CHECK PER AMM 71-00-00-710-813-A AND REPORTED THAT THE VIBE INDICATIONS WERE WITHIN LIMITS AND NO MAINTENANCE ACTION WAS REQUIRED.
